It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-16-2003, 08:54 PM   #1
Veteran
 
Join Date: May 2003
Posts: 316
backtomyoldself HB User
Post Thinning Skin from Accutane?

Anyone ever experienced thinning skin that veins are visible to the naked eye? My extremeties and face have these veins showing that you can make a map out of it. They are not protruding, just transparent. It is not a pretty sight. It's basically all over my legs and arms. I will ask my derm about it the next time I have an appt. I don't remember having this symptom the first time I was on Accutane which was about 4 years ago. I mentioned on my previous posts that I have noticed the softening of my skin all over my body, then after that I notice that (of course) they are thinning, I just did not expect to see my veins this much. Any comments?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Dandruff & Skin Thinning SoulUnique Skin Problems 2 10-23-2007 12:49 PM
accutane, thinning hair, nisim? babygurl77 Hair Problems 1 04-22-2007 06:09 PM
accutane & hair thinning babygurl77 Acne 4 03-03-2007 11:18 PM
My Hair is Thinning while on Accutane??? august95 Acne 10 09-19-2004 11:55 AM
accutana and hair thinning caitlinmary Acne 1 09-06-2004 12:07 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:23 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!